MathSciNet Relay Station
MathSciNet bibliographic data
MR1666838 (2001a:35055) 35J60 (35B05 53C21 58J60)
Korevaar, Nick; Mazzeo, Rafe; Pacard, Frank; Schoen, Richard Refined asymptotics for constant scalar curvature metrics with isolated singularities. Invent. Math. 135 (1999), no. 2, 233–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement